MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 LM - 10MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 LM - 10MM
Model Number 02.18.IF2.10.LM
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 may 2020: lot 172346: (b)(4) items manufactured and released on 24-oct-2017.Expiration date: 2022-10-11.No anomalies found related to the problem.To date, 4 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 9 months after primary surgery, reporting tightness of the knee.The surgeon revised the 10mm poly with an 8mm poly and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S2 LM - 10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10127318
Report Number3005180920-2020-00312
Device Sequence Number2256237
Product Code HSX
UDI-Device Identifier07630030895890
UDI-Public07630030895890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2022
Device Model Number02.18.IF2.10.LM
Device Catalogue Number02.18.IF2.10.LM
Device Lot Number172346
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2020
Initial Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR